# SDR QXEA200400633

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 6,608 hours, 7,269 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Damaged
- Location: Aft Cargo Door
- Part time: 6,608 hours, 7,269 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BOI - FLIGHT 2341 - WHILE AT FL250, THE FLIGHT EXPERIENCED A RAPID DEPRESSURIZATION.  THE CREW PERFORMED AN EMERGENCY DESCENT TO 15,000 FT AND DONNED THE 02 MASKS.  THE FLIGHT WAS DIVERTED TO BOI AND MADE A NORMAL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE AFT CARGO DOOR SEAL DAMAGED.  THE SEAL WAS REPLACED AND OPERATIONAL CHECKS WERE PERFORMED.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
